# SDR FDEA201006082019

- Difficulty date: June 8, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1515553
- Condition: Corroded
- Location: Bs 1180-1291
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR RT SHEAR WEB INBD SUPPORT ANGLE SRA 1180 TO 1291 HAS   CORROSION AND CHAFE MARKS NEAR FASTENER HOLES.   REMOVED FASTENERS IAW SRM 51-40-02. REMOVED CORROSION IAW SRM 51-10-02. CHECKED LIMITS AND FOUND OUT OF LIMITS IAW SRM 53-60-13, FIG 101, DETAIL 3, PAGE 103; ORIG. MATL. = .080", REMAINING = .048", LOSS = .032". REMOVED SPLICE IAW SRM 51-40-02.   REMOVED INBD ANGLE IAW SRM 51-40-02. FABRICATED INBD ANGLE, PN 1805485/ BAC 1515-553,   LOCATED & DRILLED, TREATED & PRIMED IAW SRM 51-40-05 / 51-21-01. NEW INBD ANGLE MADE FROM BAC 1515-553 EXTRUSION. INSTALLED NEW INBD ANGLE, AND SPLICE IAW SRM 51-40-02, AT BS 1180-1290, LBL 64.  MAJOR REPAIR.
